What is the remedy for rashes on lips?
User rating for this question
I am fem. 34 years. I had been having my lips rashes and pain from long time. I applied tenovate m to some degree of relief. however it occurs again and again. please suggest remedy/ cream or tabs.
Posted Sat, 4 Jan 2014 in Skin Hair and Nails
Answered by Dr. Johny Chacko 42 minutes later
Brief Answer: Lip rashes Detailed Answer: Hello, Welcome to healthcare magic, There are a lot of causes for lip rashes ( Cheilitis). The list includes weather changes and dryness, contact allergy to cosmetics, vitamin B complex deficiencies, Iron deficiency, Lip licking, sunlight induced, granulomatous cheilitis, glandular cheilitis etc. You have a feature to upload the images by yourself at the right side of the query page, please utilize that so that I can assess your cheilitis better. You can also send the image as attachment to YYYY@YYYY , with the subject as 'Attn: Dr. Johny Chacko'. Waiting for the photograph. Take care
Follow-up: What is the remedy for rashes on lips? 8 hours later
Answered by Dr. Johny Chacko 41 hours later
Brief Answer: Saw photos Detailed Answer: Hello, Welcome back. Sorry for the delay in answering as I was down with fever. I saw the photograph. It looks like Herpes to me. Can you send me another close up photograph. Does it come as painful bubbles, then forms ulcer and then scabs and heals in a week's time to recurr again after many days ? Does the lip look totally normal in between episodes or is it always like this ? How long you have been applying tenovate M ? For Herpes you need to take tablets of Acyclovir 400 mg three times a day for 5 days. Can you upload few more snaps close ups so that I can assess better. Hope this helped, Take care
Follow-up: What is the remedy for rashes on lips? 3 hours later
Yes – the lips pain and bubbles crack and clear up slowly and lips are Ok after that. Then the same re-occurs again near mensus period time. Tenovate-M has been used from long time (years since this thing started). im not able to paste picture here.
Answered by Dr. Johny Chacko 57 minutes later
Brief Answer: Herpes labialis Detailed Answer: Hello, Welcome back. From the clinical photograph and from the history, what you are having is herpes labialis. It is an infection caused by herpes simplex virus. Please do not apply Tenovate M as it is a potent steroid and it will make the recurrences faster. I think that you need to see a dermatologist for treating this recurrent herpes labialis. Tablet Acyclovir 400 mg three times a day for five days is the treatment for an episode. But if you get more than 5 episodes in one year it is better to take suppressive treatment of Tablet Acyclovir 400 mg twice a day daily under supervision of a dermatologist. Hope this helped, I will be happy to answer any clarifications you have. Take care.